MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING
Model Number 9585
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that shaft break occurred.A 2.75x20mm promus premier drug-eluting stent was used in a procedure.However, it was noted that the shaft broke.There were no patient complications reported and the patient was not harmed.

Brand Name
PROMUS PREMIER
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8500893
Report Number2134265-2019-03672
Device Sequence Number2689846
Product Code NIQ
UDI-Device Identifier08714729844785
UDI-Public08714729844785
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/04/2019
Device Model Number9585
Device Catalogue Number9585
Device Lot Number0022126542
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2019
Initial Report FDA Received Date04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1